# SDR DALA2022072505108

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 AD, A.A. MEASUREMENTS OUT OF TOLERANCE IN HOLES # 4, 6, 7, 8, 11, 12, 14, , 17 AND 18 AT LH ENG DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00169: LH ENG DRAG FITTING WERE REPAIRED PER PRI 589971-14 REV. 1 & ER/A 589971-14AD REV. B SECTION VI PERMANENT REPAIR. (2330476)
